# SDR COMA0460513

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 22,539 hours, 20,230 cycles
- Engine: Ge CF343A1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST SEGMENT OF EMERGENCY FLOOR PATH LIGHTING IS INOPERATIVE.  SECURED LOOSE CONNECTOR.  SYSTEM OPERATION NORMAL.
